# SDR UPS03840722

- Difficulty date: May 5, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5643483502N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2, MAIN CABIN - FLOORBEAM TO FUSE ATTACHMENT FRAME STA 915 RBL 66 APX CORRODED.  REMOVED CORROSION ON FRAME FITTING, OUT OF LIMITS IAW DC8 SRM 53-2-0  FIG 1F.  REMOVED FITTING, LOCATED, DRILLED, AND DEBURRED FITTING IAW  DAC DWG 5643483.  INSTALLED FRAME FITTING IAW DC8 SRM 51-1-20D, 51-3 -0 AND DAC DWG 5643483.
